LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 4   after I had been on it for 3 months,started breaking out in blisters,and my face looked like it was on fire.the dr took me off of it.but it helped my cholestrol F 70 90 days
1/4/2005
Email
 1  High cholesteral For about 15 months I experienced SEVERE fatigue, and initially for about three months very bad headaches which diminished in intensity but never completely went away. Insomnia, I would wake up at 3:00 am and be unable to go back to sleep. Difficulty in swallowing and constipation. I went to 3 different doctors for these symptoms. All of them dismissed my view that maybe the Lipitor was causing all of this even though the symptoms started about 3 weeks after uping the dosage from 20 mg. to 40. I quit taking Lipitor about a week ago - thanks in part to this web site. Within 3 days I was no longer consistently waking up at 3:00 am unable to go back to sleep. Headaches seem to be dissipating as well, and the extreme fatigue is disappearing. I don't expect MD's to be knowledgeable about every drug and I recognize that this drug has probably saved a lot of lives, but it is the attitude that I find irresponsible, that these problems couldn't possibly be caused by Lipitor since as all the doctors said M 56 15 months
1/3/2005
Email
 1   My Grandmother is in the hopital with side affect of a storke, the DR. now think that it could be a reaction to Lipitor that she has been taking.
12/31/2004
 1  high colesterol extreme muscle pain in arms and shoulders Particularly in bed at night.I was on a very high dose (80mg)as I had two heart attacks attributable to blockages I have been off them for 4 weeks with only a small amount of improvement.I have heard it can take several months to get back to any where near normal M 63 2 years
12/31/2004
 3  High cholesteral level I have been on Lipitor for approximately two and a half years. Recently I experienced losing muscular, headache, neck pain and stiffness, fatigue, memory loss, muscles pain on the left side of my chest, depression, sleepless nites and balance loss. It work great on reducing cholesteral level, but its side effects became another problem for me. I will discuss it with my doctor in my next visit. M 41 2.5 years
12/30/2004
 1  high cholesterol Hip pain, knee pain, neuropathy in left foot, general leg pain, mental malaise, arm fatigue especially in the triceps, lack of enthusiasm for familiar activities. Almost all symptoms are now relieved after 3 months off. This drug helped my cholesterol a great deal and helped to lower my blood sugar which was border line. I will help myself with other methods. I went off it without consulting my primary care. I will never take another statin. There were never studies for long term use. F 59 2.5 days
12/28/2004
 1  cholestrol fatigue, muscle crammps, bloating, and intense chest pains. Also depression (on second try). After one week, realized that I could not handle this! I'd rather live off rice cakes and water.. I Went on a bike ride and felt like I had the flu. Went home, got on the 'net and searched for side effects and was amazed at what I found. Went off lipitor, but my doc convinced me to try again.. After 3 days, same symptoms plus depression and mood swings. Stopped again, started watching my diet more closely and have dropped my cholestrol by 30 pts w/in a couple of months. M 47 6 days
12/22/2004
 1  high cholesterol incredible depression almost immediately after I started taking it. crying all the time, not sleeping, reliving of past terrible events that had occurred in my life, like someone pushing a doorbell and holding it to keep ringing and reliving all the terrible negative things in my life over and over again. I kept asking my doctor if there were any side effects like mine and he said no. I had been taking zocor with no problem but insurance company wouldn't pay for it anymore and made me go on lipitor. After about six months I had my docteor write a letter to ins. co. saying I couldn't take lipitor and they agreed to put me back on zocor. But the long term effect of those six months sent me into a psyhcological tailspin that I never recovered from. I went to three psychiatrist and they finally came up with a diagnoses of bipolar disorder. Cause unknown. This was three years ago. The drug ruined my life, I am now seperated after this all occurred and before the lipitor I was an energtic happy family man with a great wife and two kids. I know it was the lipitor because the only other medication I take is an aspirin once a day. M 54 180 days
12/21/2004
Email
 1  high cholesterol My body aches everywhere...gas, depressed and just lack of motivation for just about everything.......I have to come off this drug.....it is awful F 53 1 years
12/20/2004
 4  high cholesterol Question: I notice slight swelling of cheeks of my face. (Don't think I need a face lift yet) Facial swelling is listed as one of the side effects but my nurse practicioner doesn't say anything. I am considering stopping lipitor for a while. F 65 1 years
12/19/2004
 3  high Cholesterol/Truglycerides I feel fine while I am on it. No side effects. My Cholesterol went up after a couple day without it.I had my blood work and the cholesterol is 291 I have Hypercholesterolemia F 3 months
12/19/2004
Email
 1  calestrol pain in my left leg and most of my joints F 54 2 months
12/19/2004
 1  high cholestral leg cramps M 52 2 years
12/16/2004
 1  High LDL and Triglycerides Elevated liver enzymes, fatty liver, muscle pain, fatigue, rapid weight loss, partial paralysis This was one of the worst drugs I have ever taken. I have now been off of this drug for over 5 months and have still not fully recovered. M 50 8 months
12/10/2004
 1  Cholesterol 365 days
12/9/2004
 3  High Cholestrol Tired more than ususal, Heartburn. 10 mg daily Lowered Chlestrol from 220 to LDL 111 and HDL 34. Combined with Niaspan and Folgard. Still working to increase HDL. Eating everything I shouldn't and no exercise. M 55 2 years
12/8/2004
 1  High Cholesterol & TriGlycerides I have been recently diagnosed with Possible Early Parkinson's symptoms. Lipitor is the only medication I have been taking. I had joint pains, light headedness(problem keeping balance),Tremors in Right hand, and my hand writting had deteriorated to the extent that I had problem signing cheques. Lipitor(10mg) was very helpful in reducing LDL and Tri-Glycerides, but becuase of the side effects I have stopped taking it for last month. I am now taking CQ-10(50mg)twice a day and Fish Oil (1200mg) once a day and improving. I would like to contact others who experienced Parkinson's symptoms with Lipitor. ([email protected]). M 59 4 years
12/8/2004
 1  Minor heart attack Anxiety, depression, panic attacks, muscular pain, arrhythmia. Disappeared a few days after I stopped taking Lipitor. I have a cholesterol number of 3,9 but still I was told to take Lipitor 20 mg....... 50 days
12/1/2004
Email
 4   M 6 months
11/30/2004
 1  high cholesterol... MY DOCTOR PRESCRIBED 10MG OF LIPITOR 3 YEARS AGO...THIS PAST SEPTEMBER HE INCREASED THE DOSAGE TO 20mg. SHORTLY AFTER, I BECAME EXTREMELY FATIGUED AND HAD HEADACHES. I HAD TO LEAVE WORK AROUND 1 PM DAILY. I WENT BACK TO THE DOCTOR....HE SAID IT COULD BE MY THYROID.....BLOOD TEST WAS NORMAL. THE DR DIDN'T LOOK FURTHER. I THEN STARTED TO EXPERIENCE KNEE PAIN,,,SEVERE KNEE PAIN. MY DAUGHTER FORWARDED THIS WEB SITE TO ME & I BELIEVE IT'S SAVING MY LIFE. I CALLED MY DR AND TOLD HIM THAT I KNEW IT WAS THE LIPITOR EFFECTING ME. HE TOLD ME TO STOP TAKING IT FOR 2 WEEKS,,,,I'VE BEEN OFF THE LIPITOR FOR 1 WEEK. THE KNEE PAIN HAS GREATLY SUBSIDED AND I'M LESS FATIGUED. THE HEADACHES ARE GONE F 69 3 years
11/30/2004
BACK TO TOP